# SDR YENA20161111994

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN WET AREA FLOORBEAM Y765 STR 23L FRAME 68 ; R & R THE FLOORBEAM IAW SRM 53-41-14 & 51-72-11.
